zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A concept of nonlinear block diagonal dominance. (English) Zbl 0886.65052
A new concept of diagonal dominance, which generalizes the strictly diagonally dominance for nonlinear functions, called block diagonal dominance, is introduced. Sufficient conditions for a function to be block strictly diagonally dominant as well as applications to block asynchronous iterative methods for approximating fixed points, are also given. Generalized diagonally dominant mappings were introduced and studied by {\it A. Frommer} [J. Comput. Appl. Math. 38, No. 1-3, 105-124 (1991; Zbl 0746.65046)].

MSC:
65H10Systems of nonlinear equations (numerical methods)
WorldCat.org
Full Text: DOI
References:
[1] Baudet, G.: Asynchronous iterative methods for multiprocessors. J. assoc. Comput. Mach 25, 226-244 (1978) · Zbl 0372.68015
[2] Bhaya, A.; Kaszkurewicz, E.; Mota, F.: Asynchronous block -- iterative methods for almost linear equations. Linear algebra appl. 154--156, 487-508 (1991) · Zbl 0729.65033
[3] Chazan, D.; Miranker, W.: Chaotic relaxation. Linear algebra appl. 2, 199-222 (1969) · Zbl 0225.65043
[4] Ei-Baz, D.: M-functions and parallel asynchronous algorithms. SIAM J. Numer. anal. 27, 136-140 (1990) · Zbl 0701.65040
[5] Ei-Tarazi, M. N.: Some convergence results for asynchronous algorithms. Numer. math. 39, 325-340 (1982) · Zbl 0479.65030
[6] Feingold, D. G.; Varga, R. S.: Block diagonally dominant matrices and generalization of Gerschgorin circle theorem. Pacific J. Math. 4, 1241-1250 (1962) · Zbl 0109.24802
[7] Fischer, H.; Ritter, K.: An asynchronous parallel Newton method. Math. programming 42, 363-374 (1988) · Zbl 0665.90080
[8] Frommer, A.: Generalized nonlinear diagonal dominance and applications to asynchronous iterative methods. J. comput. Appl. math. 38, 105-124 (1991) · Zbl 0746.65046
[9] Moré, J.: Nonlinear generalizations of matrix diagonal dominance with application to Gauss-seidel iterations. SIAM J. Numer. anal. 9, 357-378 (1972) · Zbl 0243.65023
[10] Mukai, H.: Parallel algorithms for solving systems of nonlinear equations. Proc. 17th ann. Allerton conf. On communications, control and computation, 37-46 (October 10--12, 1979)
[11] Ortega, J.; Rheinboldt, W.: Iterative solution of nonlinear equations in several variables. (1970) · Zbl 0241.65046
[12] Chuanlong, Wang; Zhaoyong, You: An asynchronous inexact-Newton method for nonlinear programming. Proc. national 4th optimization theory and applications, 297-302 (October 2--6, 1994)
[13] Deren, Wang; Sunbaoyun: A parallel algorithm for a class of nonlinear equations applicable to MIMD systems. Chinese J. Comput. math. 13, 297-306 (1991) · Zbl 0850.65096